| Model Number |
02.12.0512FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month and a half after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 7 june 2022.Lot 2005771: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-aug-20.No anomalies found related to the problem.To date, 55 items of the same lot have been sold with 2 similar reported event during the period of review.